Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS JSJ

March 21, 2012

NWS JSJ issued this small craft advisory at Mar 21, 2012, 4:00 AM CDT. It took effect at Mar 21, 2012, 5:00 PM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2012, 4:00 AM CDT (09:00 UTC)
In effect from
Mar 21, 2012, 5:00 PM CDT
Expired
Mar 23, 2012, 5:00 PM CDT
In force
48 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WHCA72 TJSJ 210900
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
500 AM AST WED MAR 21 2012

...ROUGH SEAS EXPECTED STARTING TONIGHT...

..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS.

AMZ710-211700-
/O.NEW.TJSJ.SC.Y.0023.120322T0000Z-120322T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
500 AM AST WED MAR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON AST
THURSDAY. 

* WINDS...WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
724 
WHCA72 TJSJ 211428
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST WED MAR 21 2012

...ROUGH SEAS EXPECTED TO START TONIGHT...

..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS.

AMZ710-212230-
/O.CON.TJSJ.SC.Y.0023.120322T0000Z-120322T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1028 AM AST WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO NOON AST THURSDAY...

* WINDS...WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHCA72 TJSJ 211954
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
354 PM AST WED MAR 21 2012

...ROUGH SEAS EXPECTED TO START THIS EVENING...

..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS.

AMZ710-220400-
/O.EXT.TJSJ.SC.Y.0023.120321T2200Z-120322T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
354 PM AST WED MAR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON AST THURSDAY...

* WINDS...WINDS UP TO 25 KNOTS THROUGH THURSDAY NIGHT.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHCA72 TJSJ 220225
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1025 PM AST WED MAR 21 2012

...ROUGH SEAS EXPECTED TO START THIS EVENING...

..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS.

AMZ710-221030-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120322T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1025 PM AST WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
THURSDAY...

* WINDS...WINDS UP TO 25 KNOTS THROUGH THURSDAY NIGHT.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
331 
WHCA72 TJSJ 220917
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
517 AM AST THU MAR 22 2012

...ROUGH SEAS EXPECTED THROUGH TONIGHT...

..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS.

AMZ710-221730-
/O.EXT.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
517 AM AST THU MAR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
432 
WHCA72 TJSJ 221413
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST THU MAR 22 2012

...ROUGH SEAS EXPECTED THROUGH TONIGHT...

..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS.

AMZ710-222215-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1013 AM AST THU MAR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
130 
WHCA72 TJSJ 222027
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
427 PM AST THU MAR 22 2012

...ROUGH SEAS EXPECTED THROUGH TONIGHT...

..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS.

AMZ710-230430-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
427 PM AST THU MAR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT.

* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
343 
WHCA72 TJSJ 230237
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1037 PM AST THU MAR 22 2012

...ROUGH SEAS EXPECTED THROUGH FRIDAY NIGHT...

..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS.

AMZ710-231045-
/O.EXT.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1037 PM AST THU MAR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST FRIDAY...

* WINDS...WINDS UP TO 21 KNOTS THROUGH FRIDAY EVENING.

* WAVES...SEAS 6 TO 8 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
799 
WHCA72 TJSJ 230807
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
407 AM AST FRI MAR 23 2012

...ROUGH SEAS EXPECTED THROUGH FRIDAY NIGHT...

..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS.

AMZ710-231615-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
407 AM AST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS UP TO 21 KNOTS THROUGH FRIDAY EVENING.

* WAVES...SEAS 6 TO 8 FEET IN NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHCA72 TJSJ 231501
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1101 AM AST FRI MAR 23 2012

...LOCALLY ROUGH AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE
LOCAL ATLANTIC OFF SHORE WATERS THROUGH AT LEAST THIS EVENING...

.SURFACE HIGH PRESSURE NORTH OF THE LOCAL AREA WILL CONTINUE TO
GENERATE MODERATE TO FRESH WINDS ACROSS THE REGIONAL WATERS...
MAINTAINING LOCALLY ROUGH AND HAZARDOUS SEAS.

AMZ710-232200-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1101 AM AST FRI MAR 23 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM AST THIS EVENING...

* WINDS...WINDS UP TO 18 KNOTS.

* WAVES...SEAS 6 TO 7 FEET IN EAST NORTHEAST WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
310 
WHCA72 TJSJ 232033
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 PM AST FRI MAR 23 2012

...LOCALLY ROUGH AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE
LOCAL ATLANTIC OFF SHORE WATERS THROUGH AT LEAST EARLY THIS
EVENING...

.SURFACE HIGH PRESSURE NORTH OF THE LOCAL AREA WILL CONTINUE TO
GENERATE MODERATE TO FRESH WINDS ACROSS THE REGIONAL WATERS...
MAINTAINING LOCALLY ROUGH AND HAZARDOUS SEAS.

AMZ710-232200-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
433 PM AST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS UP TO 18 KNOTS.

* WAVES...SEAS 6 TO 7 FEET IN EAST NORTHEAST WIND WAVES AND
  SUSBIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:46 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 21, 3:46 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
446 AM AST WED MAR 21 2012

.SYNOPSIS...AN UPPER LEVEL TROF EXTENDING FROM THE WRN ATLC INTO
THE CARIBBEAN WILL SLOWLY PULL AWAY FROM THE REGION LATE IN THE WEEKEND.
STRONG HIGH PRES NORTH OF THE REGION WILL BUILD SWD OVR THE
WEEKEND WHILE SLOWLY WEAKENING.

&&

.DISCUSSION...WHILE MOISTURE REMAINS VERY LIMITED THROUGH THE
ENTIRE TROPOSPHERE...COMBINATION OF VERY COOL MID LEVEL TEMPS
ASSOCIATED WITH UPPER TROF...DAYTIME HEATING AND OROGRAPHIC LIFT
ARE JUST ENOUGH TO OVERCOME THE VERY DRY ATMOSPHERE. AS WINDS
INCREASE TODAY EXPECT LESS SEA BREEZE CONVERGENCE AND THUS SIG LESS
SHRA AND TSTM COVERAGE THAN YESTERDAY.

STRONG HIGH PRES BUILDING SWD ACROSS THE ATLC WILL TIGHTEN THE
PRES GRADIENT WITH A SURGE IN WINDS EXPECTED TONIGHT AND THU. THIS
INCREASE IN WINDS WILL BE ACCOMPANIED ALSO WITH A SURGE IN LOW
LEVEL MOISTURE WITH SCT-NMRS SHOWERS EXPECTED TONIGHT AND EARLY
THU. CLOUDY AND SHOWERY DAY ANTICIPATED FOR THU WITH A SLOW DRYING
EXPECTED FRI FROM NORTH TO SOUTH. BUT WITH ADDITIONAL SHORTWAVE
ENERGY STILL TO CROSS THE AREA OVR THE WEEKEND EXPECT AT LEAST SCT
SHRA AND TSTMS FRI-SAT.

UPPER CONFLUENCE AND SHORTWAVE RIDGING BUILD IN LATE SUN-SUN
NIGHT FOR A BRIEF LULL IN CONVECTION. NEXT SIG UPPER LEVEL FEATURE IS
CUTOFF LOW CURRENTLY OVER THE LONE STAR STATE. THIS FEATURE IS
FCST TO LIFT SLOWLY NORTHEAST OVR THE WEEKEND AND BREAK DOWN HIGH
AMPLITUDE UPPER RIDGE EAST OF THE MS RIVER. THIS FEATURE WILL THEN
CARVE OUT A FULL LATITUDE TROF ACROSS THE WRN ATLC AND INDUCE
STRONG SFC CYCLOGENESIS ACROSS THE NW ATLC WITH A SHEARLINE
EXPECTED TO MOVE ACROSS THE LOCAL AREA LATE TUE AND INTO SOUTH AMERICA
BY MIDDLE OF NEXT WEEK.

&&

.AVIATION...PREVAILING VFR CONDS EXPECTED AT ALL TAF SITES DURG
THE NEXT 24 HOURS. ISOLATED SHOWERS WILL REMAIN POSSIBLE IN THE
VICINITY OF TJPS AND TJMZ AFTER 21/16Z. SURFACE WINDS WILL BE
NORTHEASTERLY AT 10 TO 15KTS.

&&

.MARINE...SEAS EXPECTED TO INCREASE LATER TODAY AS WINDS INCREASE.
WILL EVALUATE GUIDANCE SOON AND ISSUE ANY SCA'S AS NECESSARY.

&&

.FIRE WEATHER...FIRE WEATHER THREAT STILL THERE ESPECIALLY ALONG
THE ENTIRE NORTH COAST...USVI AND GUAYAMA AND ARROYO WHERE
GREATEST RAINFALL DEFICITS ARE. FUELS ARE MORE THAN READY FOR
FIRE IN THESE AREAS PER LATEST KBDI ANALYSIS AND MODIS IMAGERY.
ATMOSPHERE IS VERY DRY AND UNSTABLE AND WINDS PICK UP TODAY
CREATING SIGNIFICANT FIRE WEATHER CONCERNS. THINGS IMPROVE RAPIDLY
TONIGHT AND THU WITH SOME MUCH NEEDED RAINFALL FOR THESE AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  81  74  82  74 /  20  60  60  70
STT  82  73  82  73 /  20  50  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

23/64
Hazardous weather outlook, Mar 20, 6:04 AM CDT, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
704 AM AST TUE MAR 20 2012

AMZ710>745-PRZ001>013-211115-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
704 AM AST TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

VERY LOW HUMIDITIES TODAY AND BREEZY CONDITIONS WILL LEAD TO
ELEVATED FIRE WEATHER CONDITIONS ACROSS MOST AREAS EXCEPT THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SIGNIFICANT FIRE WEATHER THREAT WEDNESDAY ACROSS ALL OF THE
COASTAL PLAINS AND THE SOUTHERN SLOPES DUE TO VERY DRY
FUELS...INCREASING WINDS AND INSTABILITY AND LOW HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

AMZ715-725-VIZ001-002-211115-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
704 AM AST TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

VERY LOW HUMIDITIES TODAY AND BREEZY CONDITIONS WILL LEAD TO
ELEVATED FIRE WEATHER CONDITIONS ACROSS ALL OF THE VIRGIN ISLANDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SIGNIFICANT FIRE WEATHER THREAT WEDNESDAY ACROSS ALL OF THE
VIRGIN ISLANDS DUE TO GUSTY WINDS...VERY LOW HUMIDITIES...VERY DRY
FUELS AND UNSTABLE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

ROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 2:07 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.